BibTeX record journals/jcam/LiuW10

download as .bib file

@article{DBLP:journals/jcam/LiuW10,
  author    = {Xueyong Liu and
               Liping Wen},
  title     = {Dissipativity of one-leg methods for neutral delay integro-differential
               equations},
  journal   = {J. Comput. Appl. Math.},
  volume    = {235},
  number    = {1},
  pages     = {165--173},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.cam.2010.05.030},
  doi       = {10.1016/j.cam.2010.05.030},
  timestamp = {Tue, 16 Feb 2021 08:57:21 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/LiuW10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics